| Catalog Number |
103-0806 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
07/28/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision occurred approximately 10 weeks after the primary surgery which occurred on (b)(6) 2024.No fall or other trauma reported.Revision occurred due to infection at implant site.36 mm + 6 standard humeral cup explanted and replaced with an identical part.
Additional Manufacturer Narrative
Revision occurred after 10 weeks due to infection.No actual, implied, or suspect link to fx product.